Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Note on the Poincaré boundary-value problem


Author: E. E. Jones
Journal: Quart. Appl. Math. 19 (1961), 155-157
MSC: Primary 35.45
DOI: https://doi.org/10.1090/qam/126055
MathSciNet review: 126055
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Kantorovich and V. I. Krylov, Approximate methods of higher analysis, Translated by C. D. Benster, Noordhoff, Groningen, 1958, p. 582 MR 0106537
  • [2] N. I. Muskhelishvili, Some basic problems of the mathematical theory of elasticity, Translated by J. R. M. Radok, Noordhoff, Groningen, 1953, p. 296 MR 0058417
  • [3] E. C. Titchmarsh, The theory of functions, 2nd ed., Oxford Univ. Press, 1950, p. 100 MR 0197687
  • [4] G. S. S. Ludford, J. Martinek and G. C. K. Yeh, The sphere theorem in potential theory, Proc. Camb. Phil. Soc. 51, 389-393 (1955) MR 0075008

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.45

Retrieve articles in all journals with MSC: 35.45


Additional Information

DOI: https://doi.org/10.1090/qam/126055
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society